Rigid frame maps and Booleanization

P. Bhattacharjee, M. A. Moshier, J. Walters-Wayland

Research output: Contribution to journalArticlepeer-review

Abstract

The article extends the notion of rigidity from algebraic frames to the theory of general frames that are not necessarily algebraic. In particular, the aim of the article is to investigate the relationship between rigid, skeletal, and dense frame homomorphisms, and study the Booleanization of frames in terms of rigidity. Some new concepts on domain preserving, domain reflecting, and strongly skeletal maps are introduced.

Original languageEnglish (US)
Pages (from-to)400-408
Number of pages9
JournalTopology and its Applications
Volume194
DOIs
StatePublished - Oct 1 2015

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Rigid frame maps and Booleanization'. Together they form a unique fingerprint.

Cite this